# SDR SWAA2022011259508

- Difficulty date: January 9, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 49,910 hours, 29,804 cycles
- System (JASC): 2565 · Escape Slide
- Part: Stop
- Condition: Cracked
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR (CAPTAIN SIDE) GIRT DAR AFT WHITE PLASTIC PIECE CRACKED/BROKEN; PLASTIC PIECE SLIDES OUT OF PROPER POSITION PREVENTING GIRT BAR FROM BEING PROPERLY TAMED ; / [01] R&R STOP IAW SIP
